Cosmological solutions with Calabi-Yau compactification

K. Maeda*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

80 Citations (Scopus)


Assuming a Calabi-Yau compactification, cosmological solutions are presented in ten-dimensional, N=1 Yang-Mills supergravity theory with the curvature squared term (R2μνρ{variant}σ -4Rμν2 + R2). In a vacuum state, Kasner-type soluti ons exist as well as (four-dimensional Minkoswki space-time)×(a Calabi-Yau space). In the later stage of the universe the (four-dimensional Friedmann universe)×(a constant Calabi-Yau space) is realized asymptotically like an attractor. This solution is asymptotically stable against small perturbations.

Original languageEnglish
Pages (from-to)59-64
Number of pages6
JournalPhysics Letters B
Issue number1
Publication statusPublished - 1986 Jan 2
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'Cosmological solutions with Calabi-Yau compactification'. Together they form a unique fingerprint.

Cite this